Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

111 Publications


2003 | Journal Article | IST-REx-ID: 207
T. D. Browning, “Sums of four biquadrates,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 134, no. 3. Cambridge University Press, pp. 385–395, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
T. D. Browning, “Counting rational points on diagonal quadratic surfaces,” Quarterly Journal of Mathematics, vol. 54, no. 1. Oxford University Press, pp. 11–31, 2003.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 4628
L. De Alfaro, T. A. Henzinger, and R. Majumdar, “Discounting the future in systems theory,” presented at the ICALP: Automata, Languages and Programming, 2003, vol. 2719, pp. 1022–1037.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 4630
L. De Alfaro, M. Faella, T. A. Henzinger, R. Majumdar, and M. Stoelinga, “The element of surprise in timed games,” presented at the CONCUR: Concurrency Theory, 2003, vol. 2761, pp. 144–158.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 576
O. Hosten, P. Vignolo, A. Minguzzi, B. Tanatar, and M. Tosi, “Free expansion of two-dimensional condensates with a vortex,” Journal of Physics B: Atomic, Molecular and Optical Physics, vol. 36, no. 12. IOP Publishing Ltd., pp. 2455–2463, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 6156
C. Rogers et al., “Inhibition of Caenorhabditis elegans social feeding by FMRFamide-related peptide activation of NPR-1,” Nature Neuroscience, vol. 6, no. 11. Springer Nature, pp. 1178–1185, 2003.
View | DOI | PubMed | Europe PMC
 

2003 | Journal Article | IST-REx-ID: 6157
M. de Bono, “Molecular approaches to aggregation behavior and social attachment,” Journal of Neurobiology, vol. 54, no. 1. Wiley, pp. 78–92, 2003.
View | DOI | PubMed | Europe PMC
 

2003 | Journal Article | IST-REx-ID: 1457 | OA
T. Hausel and M. Thaddeus, “Mirror symmetry, langlands duality, and the Hitchin system,” Inventiones Mathematicae, vol. 153, no. 1. Springer, pp. 197–229, 2003.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1458 | OA
T. Hausel and M. Thaddeus, “Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles,” Journal of the American Mathematical Society, vol. 16, no. 2. American Mathematical Society, pp. 303–329, 2003.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1459 | OA
G. Etesi and T. Hausel, “On Yang-Mills instantons over multi-centered gravitational instantons,” Communications in Mathematical Physics, vol. 235, no. 2. Springer, pp. 275–288, 2003.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2003

Search

Filter Publications